# SDR SWIA2020030548999

- Difficulty date: January 16, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH STRG 21 AT APROX FS 320.00   (C-CHECK) RO 3/3/2020   BLENDED, INSPECTED AND DETERMINED TO BE OUT OF LIMITS, 100% MATERIAL LOSS.  REMOVED AND REPLACED AFFECTED STRINGER SECTION BETWEEN FS 334 AND FS 358 AND ADDED A STRINGER SPLICE AT APPROX FS 351 TO FS 363, REF CRJ900 SRM.  SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASKCARD AND M-337
